Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 11 (2015), 098, 7 pages      arXiv:1509.00701

A Classical Limit of Noumi's $q$-Integral Operator

Alexei Borodin a, Ivan Corwin bcd and Daniel Remenik e
a) Massachusetts Institute of Technology, Department of Mathematics, 77 Massachusetts Avenue, Cambridge, MA 02139-4307, USA
b) Columbia University, Department of Mathematics, 2990 Broadway, New York, NY 10027, USA
c) Clay Mathematics Institute, 10 Memorial Blvd. Suite 902, Providence, RI 02903, USA
d) Institut Henri Poincaré, 11 Rue Pierre et Marie Curie, 75005 Paris, France
e) Departamento de Ingeniería Matemática and Centro de Modelamiento Matemático, Universidad de Chile, Beauchef 851, Torre Norte, Santiago, Chile

Received September 03, 2015, in final form December 01, 2015; Published online December 03, 2015

We demonstrate how a known Whittaker function integral identity arises from the $t=0$ and $q\to 1$ limit of the Macdonald polynomial eigenrelation satisfied by Noumi's $q$-integral operator.

Key words: Macdonald polynomials; Whittaker functions.

pdf (322 kb)   tex (13 kb)


  1. Abramowitz M., Stegun I.A., Handbook of mathematical functions with formulas, graphs, and mathematical tables, National Bureau of Standards Applied Mathematics Series, Vol. 55, U.S. Government Printing Office, Washington, D.C., 1964.
  2. Borodin A., Corwin I., Macdonald processes, Probab. Theory Related Fields 158 (2014), 225-400, arXiv:1111.4408.
  3. Borodin A., Corwin I., Gorin V., Shakirov S., Observables of Macdonald processes, Trans. Amer. Math. Soc., to appear, arXiv:1306.0659.
  4. Feigin B., Hashizume K., Hoshino A., Shiraishi J., Yanagida S., A commutative algebra on degenerate ${\mathbb{CP}}^1$ and Macdonald polynomials, J. Math. Phys. 50 (2009), 095215, 42 pages, arXiv:0904.2291.
  5. Gerasimov A., Kharchev S., Lebedev D., Oblezin S., On a Gauss-Givental representation of quantum Toda chain wave function, Int. Math. Res. Not. 2006 (2006), 96489, 23 pages, math.RT/0505310.
  6. Gerasimov A., Lebedev D., Oblezin S., Baxter operator and Archimedean Hecke algebra, Comm. Math. Phys. 284 (2008), 867-896, arXiv:0706.3476.
  7. Gerasimov A., Lebedev D., Oblezin S., On $q$-deformed ${\mathfrak{gl}}_{\ell+1}$-Whittaker function III, Lett. Math. Phys. 97 (2011), 1-24, arXiv:0805.3754.
  8. Gerasimov A., Lebedev D., Oblezin S., On a classical limit of $q$-deformed Whittaker functions, Lett. Math. Phys. 100 (2012), 279-290, arXiv:1101.4567.
  9. Givental A., Stationary phase integrals, quantum Toda lattices, flag manifolds and the mirror conjecture, in Topics in Singularity Theory, Amer. Math. Soc. Transl. Ser. 2, Vol. 180, Amer. Math. Soc., Providence, RI, 1997, 103-115, alg-geom/9612001.
  10. Macdonald I.G., Symmetric functions and Hall polynomials, The Clarendon Press, Oxford University Press, New York, 1979, oxford Mathematical Monographs.
  11. Noumi M., Sano A., An infinite family of higher-order difference operators that commute with Ruijsenaars operators of type A, in preparation.
  12. O'Connell N., Seppäläinen T., Zygouras N., Geometric RSK correspondence, Whittaker functions and symmetrized random polymers, Invent. Math. 197 (2014), 361-416, arXiv:1210.5126.
  13. Stade E., Archimedean $L$-factors on ${\rm GL}(n)\times{\rm GL}(n)$ and generalized Barnes integrals, Israel J. Math. 127 (2002), 201-219, arXiv:1102.2457.

Previous article  Next article   Contents of Volume 11 (2015)